# SDR UPS06848290

- Difficulty date: September 19, 2006
- Submitted: October 25, 2006
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 73,134 hours, 48,951 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 36169481
- Condition: Cracked
- Location: Bs 742
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 AT STA 742.2 FRAME FITTING IS CRACKED ON AFT UPPER SIDE OF CUSP.  REMOVED AND REPLACED FRAME FITTING IAW DC-8 SRM 51-01-20D AND 51-01-21.
